MAUDE Adverse Event Report: AVANOS MEDICAL INC. AMBIT CASSETTE - FILTER, SPIKE; ELECTRONIC INFUSION PUMP ACCESSORIES - STERILE

AVANOS MEDICAL INC. AMBIT CASSETTE - FILTER, SPIKE; ELECTRONIC INFUSION PUMP ACCESSORIES - STERILE
Model Number 220140
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.A review of the device history record is in-progress.All information reasonably known as of 14 oct 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint comp-(b)(4).
 
Event or Problem Description
It was reported that a pump connected to a patient for chemotherapy purposes flowed too fast.The medication in the pump was trabectedin.Per additional information received 29 sep 2020, there was no injury to the patient after the fast flow incident.The medication should have infused over 16 hours, but instead the bag was empty at around 6 hours.Per additional information received 2 oct 2020, the customer believes it is a faulty cassette, not the pump, which caused the fast flow.The customer switched to a different lot of cassettes and no further incidents have occurred.
 
Additional Manufacturer Narrative
The device history record for lot e916811 was reviewed and the product was produced according to product specifications.All information reasonably known as of 03 dec 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint comp (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
AMBIT CASSETTE - FILTER, SPIKE
Common Device Name
ELECTRONIC INFUSION PUMP ACCESSORIES - STERILE
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10683309
Report Number1722214-2020-00006
Device Sequence Number11553955
Product Code FRN
UDI-Device Identifier00857595005046
UDI-Public00857595005046
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2022
Device Model Number220140
Device Catalogue NumberN/A
Device Lot NumberE916811
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/25/2020
Supplement Date Received by Manufacturer12/01/2020
Initial Report FDA Received Date10/15/2020
Supplement Report FDA Received Date12/04/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRABECTEDIN.